A 20-year-old female asked:
havibg trouble sleeping again and sweating alot, im not sure if it's the graves' disease or something else, would sleeping pills be a good idea?
2 doctor answers
Dr. Valencia Porter answered
21 years experience Holistic Medicine
Get it checked: Insomnia and sweating are 2 symptoms that could have a lot of causes and it is best to get yourself checked. If you have graves, you could need an alteration in your medication. If you are a woman, could be signs of menopause. Other causes are also possible.
Answered on Aug 20, 2013
Dr. Arthur Ciaramicoli answered
45 years experience Clinical Psychology
Insomnia: Ask your doctor for help uncovering the origin of your difficulty and if medically cleared consider seeing a mental health professional who can do an assessment of which emotional factors may be upsetting you. Try psychotherapy first before you begin sleeping pills as many are addictive, also the natural supplement melationin has helped many return to normal sleep but take step one first. My best.
Answered on May 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month